# SDR 0103919604

- Difficulty date: October 22, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Aircraft time: 67,952 hours, 61,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

While stationed at Dothan for an HCK, and in conjunction with a lower skin panel replacement per reference, a pre-existing corner repair was removed. Upon removal of the existing repair doubler, damage was found. Repaired per EA. 96-186757. Material .050" 2014-T6. Damage type not specified
